# SDR UALA2012112606795

- Difficulty date: November 25, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,728 hours, 22,569 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED R2 DOOR SLIDE COVER LOOSE.  SECURED R2 SLIDE COVER.  SLIDE DID NOT FALL OR DISTORT.  JUST COVER ON ONE SIDE.
